# SDR CAL960405

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2123
- Part time: 86,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND TWO 1 INCH CRACKS IN ANGLE AT STA XCW 14 LT AND XCW 14 RT, BS 2123. A REPAIR WAS CARRIED OUT PER SRM 53-00-01, PAGE 7.  (X)
